Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A nonembedding theorem for algebras


Author: Ernest L. Stitzinger
Journal: Proc. Amer. Math. Soc. 50 (1975), 10-13
MSC: Primary 17AXX
DOI: https://doi.org/10.1090/S0002-9939-1975-0374201-0
MathSciNet review: 0374201
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A certain nonembedding result has previously been shown for Lie and associative algebras. This note gives a generalization and several other consequences are noted.


References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, On right alternative algebras, Ann. of Math. (2) 50 (1949), 318-328. MR 10, 503. MR 0028828 (10:503g)
  • [2] E. Kleinfeld, Standard and accessible rings, Canad. J. Math. 8 (1956), 335-340. MR 17, 1180. MR 0078349 (17:1180b)
  • [3] W. G. Lister, A structure theory of Lie triple systems, Trans. Amer. Math. Soc. 72 (1952), 217-242. MR 13, 619. MR 0045702 (13:619d)
  • [4] O. Loos, Über eine Beziehung zwischen Malcev-Algebren und Lie-Tripel-systemen, Pacific J. Math. 18 (1966), 553-562. MR 33 #7385. MR 0199236 (33:7385)
  • [5] A. A. Sagle, Malcev algebras, Trans. Amer. Math. Soc. 101 (1961), 426-458. MR 26 #1343. MR 0143791 (26:1343)
  • [6] R. D. Schafer, An introduction to nonassociative algebras, Pure and Appl. Math., vol. 22, Academic Press, New York, 1966. MR 35 #1643. MR 0210757 (35:1643)
  • [7] E. L. Stitzinger, A nonimbedding theorem of associative algebras, Pacific J. Math. 30 (1969), 529-531. MR 40 #7307. MR 0254097 (40:7307)
  • [8] -, On the Frattini subalgebra of a Lie algebra, J. London Math. Soc. (2) (1970), 429-438. MR 41 #8484. MR 0263885 (41:8484)
  • [9] D. A. Towers, A Frattini theory for algebras, Proc. London Math. Soc. (3) 27 (1973), 440-462. MR 0427393 (55:427)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17AXX

Retrieve articles in all journals with MSC: 17AXX


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0374201-0
Keywords: Frattini subalgebra
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society